Alert archive / Florida / Wind Advisories in 2010
Wind Advisory 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind advisory at Feb 5, 2010, 2:29 AM CST for 4 counties in Florida. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2010, 2:29 AM CST (08:29 UTC)
- Expired
- Feb 5, 2010, 11:10 AM CST
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Franklin County, FL, Gulf County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 64 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 684 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181 WWUS72 KTAE 050829 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 AM EST FRI FEB 5 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR THE EASTERN FLORIDA PANHANDLE AND THE WESTERN FLORIDA BIG BEND... .DISCUSSION...SOUTHERLY WINDS GUSTING UP TO 40 TO 45 MPH AHEAD OF A COLD FRONT CAN BE EXPECTED THROUGH THE MORNING AND EARLY AFTERNOON HOURS TODAY OVER PORTIONS OF THE EASTERN PANHANDLE AND BIG BEND...ESPECIALLY ALONG THE IMMEDIATE COAST. WINDS WILL SHIFT TO THE WEST AND WEAKEN TO BELOW ADVISORY LEVELS AS THE FRONT MOVES THROUGH FROM WEST TO EAST. FREQUENT GUSTS UP TO 30 TO 35 MPH WILL BE EXPECTED OVER THE AREA LAKES INLAND ACROSS SOUTHEAST ALABAMA...SOUTHERN GEORGIA AND THE FLORIDA BIG BEND AS THIS SYSTEM MOVES THROUGH. FLZ008-012-014-015-052100- /O.NEW.KTAE.WI.Y.0001.100205T0829Z-100205T2100Z/ COASTAL WALTON-BAY-GULF-FRANKLIN- INCLUDING THE CITIES OF...INWOOD...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE... WEWAHITCHKA...APALACHICOLA...CARRABELLE 329 AM EST FRI FEB 5 2010 /229 AM CST FRI FEB 5 2010/ ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON. SOUTHERLY WINDS GUSTING UP TO 40 TO 45 MPH AHEAD OF A COLD FRONT CAN BE EXPECTED THROUGH THE MORNING AND EARLY AFTERNOON HOURS TODAY...ESPECIALLY ALONG THE IMMEDIATE COAST OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND. WINDS WILL SHIFT TO THE WEST AND WEAKEN TO BELOW ADVISORY LEVELS AS THE FRONT MOVES THROUGH FROM WEST TO EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ALZ065>069-FLZ007-009>011-013-016>019-026>029-034-GAZ120>131- 142>148-155>161-052100- /O.NEW.KTAE.LW.Y.0001.100205T0829Z-100205T2100Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY... CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE... MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO... CROSS CITY...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN... ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY... LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT... NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 329 AM EST FRI FEB 5 2010 /229 AM CST FRI FEB 5 2010/ ...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 85-GIBBS
1 follow-up statement
648 WWUS72 KTAE 051710 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1210 PM EST FRI FEB 5 2010 ...THE WIND AND LAKE WIND ADVISORIES FOR THE AREA HAVE BEEN CANCELLED... .SOUTHERLY WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AS THE PRESSURE GRADIENT HAS RELAXED IN THE WAKE OF THE MORNING PRE- FRONTAL SQUALL LINE. THE WINDS WILL VEER TO THE SOUTHWEST AND WEST THIS AFTERNOON...THEN NORTHWEST TONIGHT AS LOW PRESSURE MOVES NORTHEAST OF THE AREA. FLZ008-012-014-015-051815- /O.CAN.KTAE.WI.Y.0001.000000T0000Z-100205T2100Z/ COASTAL WALTON-BAY-GULF-FRANKLIN- INCLUDING THE CITIES OF...INWOOD...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE... WEWAHITCHKA...APALACHICOLA...CARRABELLE 1210 PM EST FRI FEB 5 2010 /1110 AM CST FRI FEB 5 2010/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE WIND ADVISORY. SOUTHERLY WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AS THE PRESSURE GRADIENT HAS RELAXED IN THE WAKE OF THE MORNING PRE- FRONTAL SQUALL LINE. THE WINDS WILL VEER TO THE SOUTHWEST AND WEST THIS AFTERNOON...THEN NORTHWEST TONIGHT AS LOW PRESSURE MOVES NORTHEAST OF THE AREA. $$ ALZ065>069-FLZ007-009>011-013-016>019-026>029-034-GAZ120>131- 142>148-155>161-051815- /O.CAN.KTAE.LW.Y.0001.000000T0000Z-100205T2100Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...HUDSON...BONIFAY... CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...GRACEVILLE... MALONE...SNEADS...BLOUNTSTOWN...QUINCY...CHATTAHOOCHEE... TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE... SWEETWATER...SOPCHOPPY...ST. MARKS...PERRY...MIDWAY...MAYO... CROSS CITY...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN... ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY... LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON... FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT... NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 1210 PM EST FRI FEB 5 2010 /1110 AM CST FRI FEB 5 2010/ ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE LAKE WIND ADVISORY. SOUTHERLY WINDS HAVE DECREASED BELOW ADVISORY CRITERIA AS THE PRESSURE GRADIENT HAS RELAXED IN THE WAKE OF THE MORNING PRE- FRONTAL SQUALL LINE. THE WINDS WILL VEER TO THE SOUTHWEST AND WEST THIS AFTERNOON...THEN NORTHWEST TONIGHT AS LOW PRESSURE MOVES NORTHEAST OF THE AREA. $$ JAMSKI
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:23 AM CST, 6 minutes earlier.
Area forecast discussion, Feb 5, 2:23 AM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 AM EST FRI FEB 5 2010
.SHORT TERM (TODAY THROUGH SUNDAY)...1005MB LOW PRESSURE IS
CURRENTLY NEAR MOBILE WITH COLD FRONT TRAILING SOUTH INTO THE
CENTRAL AND SOUTHERN GULF. WARM FRONT EXTENDS EAST FROM THE LOW
CENTER RIGHT ALONG THE PANHANDLE AND BIG BEND COAST. THE LOW IS
FORECAST TO DEEPEN AND MOVE EAST THROUGH THE DAY AND REACH THE
CAROLINA COAST LINE BY EARLY THIS EVENING.
BAND OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS...CURRENTLY
STRETCHING ALONG THE COLD FRONT FROM CENTRAL ALABAMA TO THE
WESTERN FLORIDA PANHANDLE...WILL MOVE EAST THROUGH THE DAY AS
WELL. HEAVIEST RAIN SHOULD REACH THE TALLAHASSEE AREA BY MIDDAY
AND THEN EXIT THE EASTERN ZONES BY EARLY EVENING. STORM TOTAL
RAINFALL AMOUNTS OF 2 TO 3 INCHES APPEAR REASONABLE WITH THIS
SYSTEM...WITH THE HIGHEST AMOUNTS STILL EXPECTED WEST OF THE
APALACHICOLA RIVER. DO NOT ANTICIPATE EXTENDING THE FLOOD WATCH
EASTWARD AT THIS TIME.
INSTABILITY IS EXTREMELY LIMITED WITH THIS SYSTEM. HOWEVER...THE
LOW LEVEL JET IS QUITE STRONG. KEVX VAD WIND PROFILE IS CURRENTLY
SHOWING 60KT AT 2KFT. THE LOW LEVEL JET COMBINED WITH A TIGHTENING
GRADIENT AS THE LOW DEEPENS...AND VERTICAL MIXING WITH THE
HEAVIEST SHOWERS...WILL ALLOW SOME GUSTY WINDS TO MIX DOWN TO THE
SFC THROUGHOUT THE DAY. HAVE SEEN WIND GUSTS TO 40KT IN THE DESTIN
AREA DURING THE PAST HOUR. EXPECT THESE KIND OF GUSTS TO
CONTINUE...ESPECIALLY RIGHT ALONG THE COAST. WITH SOME OF THESE
GUSTS EXPECTED WELL AHEAD OF THE CONVECTIVE LINE...WILL ISSUE A
WIND ADVISORY FOR THE IMMEDIATE COAST AND A LAKE WIND ADVISORY FOR
THE REMAINDER OF THE FORECAST AREA.
THE FRONT WILL PUSH THROUGH EARLY THIS EVENING AND END THE
PRECIPITATION. HOWEVER...LOW LEVEL MOISTURE WILL BE SLOW TO SCOUR
OUT WITH LOW CLOUDS FORECAST TO REMAIN IN PLACE THROUGH AT LEAST
EARLY SATURDAY AFTERNOON. OTHERWISE...EXPECT COOLER AIR TO WORK
INTO THE REGION FOR THE WEEKEND WITH HIGHS IN THE 50S SATURDAY AND
SUNDAY...AND LOW IN THE LOWER TO MID 30S SUNDAY MORNING.
.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...MODELS APPEAR TO BE IN
DECENT AGREEMENT THROUGH MUCH OF THE PERIOD WITH ONLY SMALLER
SCALE DIFFERENCES NOTED. DEEP LAYER RIDGE OVERHEAD SUNDAY NIGHT
WILL BEGIN TO SHIFT EAST OF THE AREA AS ANOTHER SYSTEM OVER THE
SRN PLAIN STATES TAKES SHAPE IN RESPONSE TO A FAIRLY STRONG
SHORTWAVE TROUGH DIPPING SOUTH OVER THE NRN PLAINS MONDAY INTO
TUESDAY. AFTER A COOL START MONDAY MORNING (AROUND FREEZING)...
TEMPERATURES WILL BEGIN TO MODERATE BACK TO NORMAL AS THE SURFACE
WINDS SHIFT AROUND TO THE EAST AND SOUTHEAST...WHICH WILL LEAD TO
INCREASING MOISTURE AHEAD OF THE PREVIOUSLY MENTIONED SYSTEM. RAIN
CHANCES WILL STEADILY RISE THROUGH THE MONDAY NIGHT HOURS...REMAIN
UP THROUGH THE DAY TUESDAY...THEN TAPER OFF FROM WEST TO EAST
TUESDAY NIGHT AS THE SYSTEM MOVES THROUGH. ANOTHER TEMPORARY COOL
AND DRY PERIOD WILL BE EXPECTED WEDNESDAY THROUGH THURSDAY
NIGHT...THEN THE MODELS ARE HINTING AT ANOTHER GULF LOW DEVELOPING
OFF THE TEXAS COAST AND APPROACHING THE AREA BY THE END OF THE
PERIOD.
&&
.AVIATION...CIGS WILL CONTINUE TO LOWER AND WILL REMAIN IN THE
MVFR/IFR CATEGORY AS A COLD FRONT APPROACHES AND MOVES THROUGH THE
LOCAL AREA TODAY AND TONIGHT. ALTHOUGH THE RAINFALL WILL COME TO AN
END FROM WEST TO EAST LATER TODAY...VERY MOIST AND STABLE LOW-LEVEL
AIR WILL ALLOW A VERY SHALLOW STRATUS DECK TO LINGER WELL INTO
SATURDAY BEFORE BREAKING UP. GUSTY SOUTHEAST WINDS WILL GRADUALLY
VEER TO THE WEST BY THE END OF THE PERIOD AS THE FRONT PUSHES
THROUGH. FREQUENT GUSTS TO 30 TO 40 MPH WILL REMAIN POSSIBLE THROUGH
MUCH OF THIS PERIOD AS THIS SYSTEM MOVES THROUGH TODAY...ESPECIALLY
IN AND AROUND THE HEAVIER SHOWERS.
&&
.MARINE...WINDS WILL CONTINUE TO INCREASE THROUGH THE MORNING
AHEAD OF THE DEEPENING LOW PRESSURE. SUSTAINED WINDS OF 25 TO 30
KNOTS ARE EXPECTED AHEAD OF THE FRONT WITH A FEW GUST TO GALE
FORCE. WINDS WILL WEAKEN TEMPORARILY BEHIND THE FRONT THIS
AFTERNOON AND EARLY EVENING BEFORE RETURNING TO SMALL CRAFT LEVELS
OVERNIGHT AND INTO SATURDAY. WINDS WILL FINALLY DROP BELOW
HEADLINE CRITERIA SUNDAY AS HIGH PRESSURE MOVES NORTH OF THE
REGION. WINDS WILL INCREASE AGAIN BY LATE MONDAY INTO TUESDAY
AHEAD OF THE NEXT COLD FRONT.
&&
.FIRE WEATHER...RED FLAG CONDITIONS ARE NOT EXPECTED THIS AFTERNOON
AS RAIN CHANCES REMAIN ELEVATED AHEAD OF AN APPROACHING COLD FRONT.
MUCH DRIER AIR WILL FILL IN ACROSS THE AREA IN THE WAKE OF THE FRONT
TONIGHT THROUGH THE WEEKEND. HOWEVER...WITH MOSTLY CLOUDY CONDITIONS
EXPECTED THROUGH MUCH OF THE DAY SATURDAY...BELOW NORMAL AFTERNOON
TEMPERATURES WILL KEEP THE RELATIVE HUMIDITIES WELL ABOVE CRITICAL
LEVELS. THE NEXT BEST CHANCE FOR RED FLAG CONDITIONS WILL COME ON
SUNDAY ACROSS PORTIONS OF NORTHWEST FLORIDA AS HUMIDITIES ARE
FORECAST TO DIP BELOW 35 PERCENT. ANOTHER DEVELOPING SYSTEM WILL
BEGIN TO APPROACH THE AREA ON MONDAY...WHICH WILL LEAD TO INCREASING
MOISTURE AND RAIN CHANCES THROUGH TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 65 45 58 34 57 / 100 10 0 0 0
PANAMA CITY 64 47 58 38 55 / 100 10 0 0 0
DOTHAN 62 42 54 35 55 / 100 10 0 0 0
ALBANY 62 43 54 34 55 / 100 10 0 0 0
VALDOSTA 67 46 56 34 57 / 90 20 0 0 0
CROSS CITY 70 48 60 35 58 / 80 30 0 0 0
APALACHICOLA 65 47 58 37 54 / 90 10 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
LAKE WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
LIBERTY...WAKULLA...WASHINGTON.
LAKE WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR
THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAY...COASTAL WALTON...FRANKLIN...GULF.
COASTAL FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH THIS
EVENING FOR THE FOLLOWING ZONES: DIXIE...FRANKLIN...
JEFFERSON...TAYLOR...WAKULLA.
HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: BAY...COASTAL WALTON...GULF.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
CAMP/AGHazardous weather outlook, Feb 4, 9:18 PM CST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1018 PM EST THU FEB 4 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-051200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1018 PM EST THU FEB 4 2010 /918 PM CST THU FEB 4 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON FOR ALL AREAS EXCEPT FOR MADISON....TAYLOR...DIXIE...AND LAFAYETTE COUNTIES... ...A COASTAL FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: DIXIE...FRANKLIN... JEFFERSON... TAYLOR...WAKULLA. ...A HIGH SURF ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST FRIDAY FOR THE FOLLOWING ZONES: BAY...COASTAL WALTON...AND GULF... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY EVENING FOR ALL OF OUR COASTAL WATERS... A DEVELOPING LOW PRESSURE SYSTEM NEAR THE SOUTHEASTERN LOUISIANA COASTLINE THIS EVENING WILL CONTINUE TO MOVE EAST ALONG THE NORTHERN GULF COAST THROUGH FRIDAY. A WIDESPREAD AREA OF RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL QUICKLY SPREAD INTO THE REGION OVERNIGHT TONIGHT FROM THE WEST OVER THE WATCH AREA AND CONTINUE INTO FRIDAY AFTERNOON...WITH THE BEST CHANCES FOR HEAVY RAINFALL OCCURRING LATE TONIGHT INTO FRIDAY MORNING. DURING THE PAST 6 HOURS (AS OF 7 PM EST THIS EVENING) GULFPORT MISSISSIPPI HAS ALREADY RECEIVED 1.07" OF RAIN AND SITE KPIB...WHICH IS ONLY ABOUT 50 MILES FURTHER TO THE NORTH...HAS ALREADY HAD 2.36"...WITH MORE RAIN TO COME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... RAIN...HEAVY AT TIMES...WILL TAPER OFF FRIDAY AFTERNOON AS A COLD FRONT SWEEPS ACROSS THE AREA. COOLER AND DRIER AIR WILL FILTER IN BEHIND THIS SYSTEM. STRONG ONSHORE FLOW FRIDAY WILL GENERATE 4 TO 6 FOOT BREAKER ALONG PANHANDLE AND BIG BEND BEACHES. THERE IS A HIGH RISK OF RIP CURRENTS FOR FRIDAY. CONDITIONS WILL CONTINUE TO BE MONITORED FOR A POSSIBLE HIGH SURF ADVISORY. ANOTHER COLD FRONT WILL APPROACH THE FORECAST AREA BY THE MIDDLE OF NEXT WEEK WITH ANOTHER CHANCE OF RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 9:05 PM CST | River Flood Warning | TAE | Gadsden, Leon | 6 days |
| Feb 4, 9:09 PM CST | River Flood Warning | TAE | Wakulla | 7 days |
| Feb 5, 1:52 AM CST | Special Marine Warning | TAE | 53 min | |
| Feb 5, 2:29 AM CST | Lake Wind Advisory | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 9 hr |
| Feb 5, 2:45 AM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 5, 4:28 AM CST | Special Marine Warning | TAE | 2 hr | |
| Feb 5, 6:04 AM CST | Special Marine Warning | TAE | 86 min | |
| Feb 5, 4:01 PM CST | River Flood Warning | TAE | Walton | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.